# SDR WRNA200700045

- Difficulty date: July 20, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 91,234 hours, 17,135 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18158612
- Part serial: 0206
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO ANC, OUTBOARD TRAILING EDGE FLAP HAD AN ASYMMETRICAL TRIP AND NR 2 LT LEADING EDGE FLAP DID NOT EXTEND.  CONTINUED APPROACH AND MADE A SAFE LANDING.  REPLACED FLAP POSITION TRANSMITTER IAW MM 27-58-01 PAGE 401, SYSTEM CHECKED NORMAL AND LEADING EDGE FLAPS OPERATED PROPERLY.  AIRCRAFT RELEASED TO SERVICE.
